Doctor insights on:
Ercp Side Effects
Tube inserted orally or nasally, down esophagus, through stomach to duodenum, then slight turn into the commond duct so that a pictures can be taken and/or contrast injected into the ductwork to see if there are blockages of the common duct (from gall bladder) or ...Read more
My husband had ercp and next day started having position related pain on l&r side. End of ribs cage area. Could this be from the position ?
No gallbladder/appendix several ERCP with Pancertis but still severe right side pain. All tests normal. ?
Sphincter?: Ask your doctors about sphincter of Oddi syndrome. There are several types, some more responsive to endoscopic sphincterotomy than others. Hope this helps! ...Read more
Almost 2yrs post ERCP for SOD2.Still have chronic diarrhea, pains in side & bk & can't gain weight. On no meds now, is there any help? New research?
SOD2: it is very likely in your situation that there is more going on than just sphincter of Oddi dysfunction. SOD does not usually cause diarrhea and weight loss, although the pain that you described certainly could be due to it. I would advise you to return to your gastroenterologist if your symptoms are persistent. Good luck. ...Read more
Bleeding as a ERCP complication, where the blood is going? Into the stomach cavity or back into the blood stream?IRead is the most feared side effect
Quick Recovery: Most patients experience only a small amount of pain and bloating in the immediate recovery period. The procedure is generally tolerated very well. Some people with have a sore throat, nausea or vomiting and a very small number will develop pancreatitis as a result of the procedure, but this complication is relatively unlikely. ...Read moreSee 1 more doctor answer
Yes: The most common complication associated with endoscopic retrograde cholangiopancreatography (ERCP) is the development of pancreatitis after the procedure. This complication occurs in about 5% of people who undergo the procedure. Other complications include damage to the intestines, bleeding, and problems with the contrast dye or anesthesia used. ...Read moreSee 1 more doctor answer